Advanced Prostate Cancer
5,491 members5,155 posts

Xtandi and leg/foot swelling?

Hey guys,

Been on Xtandi for over a month and it's been doing it's job and has dropped my psa, but I'm having an issue with one of my legs swelling at the calf down into my foot. Has anyone else experienced this on Xtandi? It lists leg swelling as a possible side effect on the Xtandi website. I haven't been as active as usual so that may not be helping my circulation, but this is a new sensation I've not had before. Any feedback would be welcome.

Thanks in advance!

8 Replies
oldestnewest

The standard answer from the Prescribing Information and the makers of Xtandi is,

"Tell your healthcare provider if you have any side effect that bothers you or that does not go away."

Personally, if I had a swelling in a limb, especially if it might be accompanied by any other symptom or indication, such as a change in sensation, temperature, or coloration, I wouldn't let it go too long, in case it might be a blood clot or something unrelated to the Xtandi.

(I've been on Xtandi for almost 8 1/2 months. No such swelling symptoms, myself.)

Charles

Reply

this is my 4th month taking Xtandi. I can notice a bit of swelling and an acceptable pain with my palm fingers as with the swelling not much on my left leg during the day but after I wake up in the morning my legs are normal. Anyway you can always check with your doctor. Stay well

Reply

make sure its NOT a deep venous thrombosis.

Increased incidence in PCa.

Get at least a D-Dimer (simple blood test) and if elevated get an ultrasound of that leg.

Reply

Well, it is dvt afterall. I had an ultrasound yesterday and it showed my vein had a clot. Now they have me on a Lovenox self-injection twice a day. Quite a surprise, but I'm glad to have caught it. Sometimes you feel like your putting out one fire after another with prostate cancer. Thank you for responding to my post... my sister happened to suggest the exact same thing!

Reply

i have been off Xtandi for several months, but both legs and 2 of my feet are swollen, they have me on a diuretic , support hose, etc. they think it may be to much salt , or my heart or kidneys are contributing to the problem

Reply

Thanks for your feedback everyone, appreciate it. It's time to phone my oncologist to get to the bottom of this.

Reply

I've been on Xtandi for over a year. Have not noticed any swelling. However, doesn't seem to have much effect on my PSA which has gone from 150 April, 2016 to 517 this week. Have a small mass (5.3 x 4.5 cm) at the bifurcation of my aorta. Otherwise no symptoms. No paim, etc.

Reply

Sidn

Had the same swelling on both feet from Zytiga for 5 months but elevating my feet at night, exercising when wearing support hose in the day...swelling has now disappeared....so HANG IN THERE!

Reply

You may also like...